MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT RECHARGEABLE POWER PACK

ABBOTT POINT OF CARE I-STAT RECHARGEABLE POWER PACK
Catalog Number 04P75-01
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 01-nov-2023, abbott point of care (apoc) was contacted by a customer who reported that the rechargeable battery sometimes gets hot, and code 86 frequently occurs while using i-stat 1 analyzer sn (b)(6).The analyzer were replaced at no charge and returning for investigation.Apoc has determined that a component failure within the analyzer circuitry, may lead to the batteries becoming uncomfortably hot to touch in the area of the battery compartment when using a green non-fused battery carrier.However, the customer states that rechargeable batteries were being used at the time of the event.Therefore the analyzer is unlikely to become hot to touch.The product was replaced and returned for investigation.Based on the information available, there were no patient or user related injuries associated with this complaint.
 
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on 25-jan-2024.Failure analysis could not be performed as analyzer s/n (b)(6), drc s/n (b)(6), and the rechargeable power pack have not been returned to flex.S/n (b)(6) and s/n (b)(6): a rocketware search spanning three months revealed no similar incidents and no evidence of a trend.No deficiency has been identified.Rechargeable power pack: a rocketware search spanning twelve months revealed no similar incidents and no evidence of a trend.No deficiency has been identified.
 
Event or Problem Description
Na.

Brand Name
I-STAT RECHARGEABLE POWER PACK
Common Device Name
RECHARGEABLE POWER PACK
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
Manufacturer (Section G)
FLEXTRONICS MANUFACTURING (SINGAPORE)
pte ltd
1 kallang place
33921 1
SN   339211
Manufacturer Contact
linda maczuszenko
185 corkstown road
princeton, nj K2H 8-V4
CA   K2H 8V4
MDR Report Key18181157
Report Number2245578-2023-00165
Device Sequence Number7687383
Product Code FCO
UDI-Device Identifier00054749000340
UDI-Public00054749000340
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K001387
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04P75-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2023
Supplement Date Received by Manufacturer01/25/2024
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date01/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown